Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Isometries of Orlicz spaces


Author: G. Lumer
Journal: Bull. Amer. Math. Soc. 68 (1962), 28-30
DOI: https://doi.org/10.1090/S0002-9904-1962-10686-7
MathSciNet review: 0131764
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Warsaw, Monogr. Mat., Tom 1, 1932.
  • 2. R. V. Kadison, Isometries of operator algebras, Ann. of Math. vol. 54 (1951) pp. 325-338. MR 43392
  • 3. M. A. Krasnosel'ski and Ya. Ruticki, Convex functions and Orlicz spaces (in Russian), Moscow, Gosudarstv. Izdat. Fiz.-Mat. Lit., 1958. MR 106412
  • 4. J. Lamperti, On the isometries of certain function spaces, Pacific J. Math. vol. 8 (1958) pp. 459-466. MR 105017
  • 5. G. Lumer, Semi-inner-product spaces, Trans. Amer. Math. Soc. vol. 100 (1961) pp. 29-43. MR 133024
  • 6. G. Lumer, Semi-inner-product spaces and isometries, (to be published).
  • 7. W. Orlicz, Über eine gewisse Klasse von Räumen von Typus B, Bull. Inst. Acad. Polon. Sci. Ser. A (1932) pp. 207-220.
  • 8. M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10686-7

American Mathematical Society